JournalsprimsVol. 55, No. 4pp. 859–893

The Generalized Franchetta Conjecture for Some Hyperkähler Fourfolds

  • Robert Laterveer

    Université de Strasbourg, France
The Generalized Franchetta Conjecture for Some Hyperkähler Fourfolds cover

A subscription is required to access this article.

Abstract

We obtain a "generalized Franchetta conjecture" type of statement for the Hilbert squares of low genus K3K3 surfaces, and for the Fano varieties of lines on certain cubic fourfolds.

Cite this article

Robert Laterveer, The Generalized Franchetta Conjecture for Some Hyperkähler Fourfolds. Publ. Res. Inst. Math. Sci. 55 (2019), no. 4, pp. 859–893

DOI 10.4171/PRIMS/55-4-8